MAUDE Adverse Event Report: Shenzhen Dongdixin Technology Co., Ltd. Richmar TheraTouch EX4 E-stim Clinical Device (4-channel)

Shenzhen Dongdixin Technology Co., Ltd. Richmar TheraTouch EX4 E-stim Clinical Device (4-channel)
Model Number DQ7200 (Manufacturer# MT2400)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving an electrostimulation device by the device provider who reported that during use, the end user felt stinging or shocking and this resulted in a burn on the inside of his leg.The end user received wound care treatment by a podiatrist.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
This event was also reported to fda by the importer under importer report no.(b)(6).(1) investigation and analysis methodology: a complaint investigation has been initiated.The manufacturer reviewed the dhr (device history records) for the relevant batch/device, and no abnormality was found in the production and testing records for this product.The mechanism of electrophysical rehabilitation devices may cause skin burns in patients, including joule heating burns and chemical burns.Potential causes include device-related issues (e.G., substandard electrodes leading to concentrated current density, device malfunction causing excessive instantaneous current), operation-related issues (e.G., excessive treatment intensity, prolonged treatment duration, adjusting electrodes before the device is stopped, electrodes placed too close together), and patient-related factors such as potential allergy to the gel.(2) failure mode(s)/mechanism(s) and associated component(s): based on the currently available information, a definitive device failure mode cannot be confirmed, and the manufacturer's dhr review found no output abnormality at the manufacturing/testing record level.A causal conclusion of device failure cannot be established based on the available information.After receiving this incident, the business personnel submitted a request for supplementary information to the distributor; as of the time of this response, the business personnel have followed up for the third time.If supplementary information becomes available later, further analysis of this issue will continue.(3) conclusions: the manufacturer's dhr review found no output abnormality at the production or testing record level, and a causal conclusion of device failure cannot be established based on the available information.The relevant information has been incorporated into the complaint file for traceability and fda review.

Brand Name
Richmar TheraTouch EX4 E-stim Clinical Device (4-channel)
Common Device Name
TheraTouch EX4 E-stim
Manufacturer (Section D)
Shenzhen Dongdixin Technology Co., Ltd.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH  518108
Manufacturer (Section G)
Shenzhen Dongdixin Technology Co., Ltd.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH   518108
Manufacturer Contact
siping yuan
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810-8
CH   518108
MDR Report Key50880412
Report Number3005170249-2026-00004
Device Sequence Number9762321
Product Code GZJ
UDI-Device Identifier00092237621479
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K150436
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDQ7200 (Manufacturer# MT2400)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight185 LB